MAUDE Adverse Event Report: WARSAW ORTHOPEDICS CATALYFT PL EXPANDABLE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

WARSAW ORTHOPEDICS CATALYFT PL EXPANDABLE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 6068093
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having level 4/5 trans foraminal lumbar interbody fusion (tlif) for an indication of osteochondrosis l4/5 and bilateral recess stenosis l4/5.It was reported that the post-op measurements of the images from (b)(6) 2024 and (b)(6) 2024 and it shows that the original distraction of the catalyft cage has diminished in the follow-up imaging.There was distraction loss from 13.7 to 12.1 mm dated (b)(6) 2024 and lordosis constant at 23°.On (b)(6) 2024, the cage was 12mm and lordosis was at 23°.The initial surgery took place on (b)(6) 2024 and loss of distraction of the cage was first noticed on (b)(6) 2024.The revision surgery was currently not planned.There was no patient symptom reported.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
G2: the country of the event is germany.H3: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received regarding the event.The patient had post operative back pain.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CATALYFT PL EXPANDABLE INTERBODY SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
Manufacturer (Section G)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21290419
Report Number1030489-2025-00541
Device Sequence Number15787900
Product Code MAX
UDI-Device Identifier00763000246723
UDI-Public00763000246723
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K210425
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6068093
Device Catalogue Number6068093
Device Lot Number0987667W
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer02/12/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date03/11/2025
Date Device Manufactured10/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale